# SDR 95UAL900018

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Engine: Pwa PW2037
- System (JASC): 2760 · Drag Control System
- Part: Mechanism
- Condition: Failed
- Location: Speed Brakes
- Component: 254n10535
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SPEED BRAKES AUTOMATICALLY DEPLOYED IN FLIGHT.  A/C LOST 1500 FEET WHILE CAPTAIN STOWED SPEED BRAKES.  BOTH PILOTS WERE REQUIRED TO PULL A/C FROM NOSE DOWN ATTITUDE.  FOUND SPEED BRAKE LEVER RESISTANCE INCONSISTENT.  THE SPEED BRAKE MECHANISM WAS FOUND TO BE BAD.
